# SDR ASAA2023091245118

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 5,480 hours, 1,595 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 5,480 hours, 1,595 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING T/C 1967893 - HPT STAGE 1 SHROUD BOROSCOPE INSPECTION, FOUND DAMAGE ON BORO PORT # Q (#2 ENG, S/N 602959). GROUNDED - YES. REMOVED #2 ENGINE ESN 602959. TRANSFERED TO ASA SHOP W/O 1969289.
